Analytic fragmentation semigroups and continuous coagulation–fragmentation equations with unbounded rates

Jacek Banasiak, Wilson Lamb

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

n this paper we show that continuous fragmentation operators are sectorial for a large range of physically relevant fragmentation rates and use this fact to prove classical solvability of the combined coagulation–fragmentation equation with unbounded coagulation kernels.

Original languageEnglish
Pages (from-to)312-322
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume391
Issue number1
DOIs
Publication statusPublished - 1 Jul 2012

Keywords

  • fragmentation
  • moment estimates
  • coagulation
  • real interpolation
  • fractional powers of operators
  • classical solutions
  • analytic semigroups
  • sectorial operators
  • Semilinear Cauchy problem
  • semigroups of operators

Fingerprint Dive into the research topics of 'Analytic fragmentation semigroups and continuous coagulation–fragmentation equations with unbounded rates'. Together they form a unique fingerprint.

Cite this